# SDR 98UAL900549

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Broken
- Location: Cabin
- Component: Nordmicro, 90231570381
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING 9000' GOT CABIN PRESSURE ECAM & MASTER WARNING. VERTICAL SPEED WAS UP TO 500+ AND  DOWN TO -1200 FPM.  CABIN TEMP WENT FROM WARM TO COLD SEVERAL TIMES BEFORE LANDING.  RETURNED TO DEN.  *S/D*  FOUND BROKEN BACKSHELL ON ACTUATOR ELECTRONIC 1, 10HLA OF OUTFLOW VALVE.  BROKEN BACKSHELL WAS CHAFING NUMEROUS WIRES.  PROTECTED EACH WIRE IN CONNECTOR WITH HEAT SHRINK, REPLACED BACKSHELL AND SECURED.
